Toggle Main Menu Toggle Search

Open Access padlockePrints

Destabilising compact warped product Einstein manifolds

Lookup NU author(s): Dr Stuart HallORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by International Press, 2021.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Batat W, Hall SJ, Murphy T

Publication type: Article

Publication status: Published

Journal: Communications in Analysis and Geometry

Year: 2021

Volume: 29

Issue: 5

Pages: 1061-1094

Online publication date: 01/12/2021

Acceptance date: 19/12/2018

Date deposited: 20/03/2019

ISSN (print): 1019-8385

ISSN (electronic): 1944-9992

Publisher: International Press


DOI: 10.4310/CAG.2021.V29.N5.A2


Altmetrics provided by Altmetric